Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/2835
Title: Ampère–Maxwell law for a conducting wire: a topological perspective
Authors: FERREIRA, J. M.
Anacleto, Joaquim
Issue Date: 2013
Citation: FERREIRA, J. M.; Anacleto, Joaquim. Ampère–Maxwell law for a conducting wire: a topological perspective, European Journal of Physics, 34, 6, 1403-1410, 2013.
URI: http://hdl.handle.net/10348/2835
Other Identifiers: 0143-0807
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
-6 Ferreira and Anacleto EurJPhys 34(2013)1403-1410.pdf
  Restricted Access
405,39 kBAdobe PDFView/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.